# SDR SWAA2024010426504

- Difficulty date: November 30, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 64,695 hours, 38,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ; SCUFF PLATE FOUND CRACK AT FWD CORNER<[01] ACCOMPLISHED WELD REPAIR OF CRACK FOUND AT R1 DOOR SCUFF PLATE FWD CORNER PER REF B737 SRM 53-70-15-2R-1;[02] FINAL INSPECTION; VERIFIED STEP #1.
